# SDR DL757952766

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 314N301016B
- Condition: Dented
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN UNSCHEDULED SHOP O/H DUE TO GROUND DAMAGE, THE LEADING EDGE LIP WAS REPAIRED PER SRM 54-11-01 FIG 203 AT THE 12 O/C POS.
